Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician assistant concerning a 16 year old female with no allergies who on 12-NOV-2008 was vaccinated with the first dose of GARDASIL. On 12-MAR-2009 the patient was vaccinated with the second dose of GARDASIL. Concomitant therapy included MENACTRA on 12-MAR-2009 into opposite arm, LEXAPRO and RECLIPSEN. On 13-MAR-2009, almost exactly 24 hours after administration, she experienced blacking out, legs feeling like "dead weight", her lips turned blue, she had an ashen color to her skin, and she could not see or hear. She visited the physician assistant who admitted her to the hospital. She was given saline and was monitored on telemetry for cardiac function. She also had a CT scan (results not reported). She was discharged after 24 hours. Her blood pressure was 94/54. The patient recovered on an unspecified date. The patient''s mother also told the physician assistant that after the first dose similar symptoms occurred but no black-outs. The symptoms occurred 24 hours after receiving first dose but the patient did not seek medical attention and had recovered. The events occurring 13-MAR-2009 were considered to be disabling. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166